# SDR FDEA201310112474

- Difficulty date: October 11, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 22,269 hours, 12,248 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A5724081021700
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG NR 5 RIB FWD LUG FITTING CORRODED REPAIR THE LUG FITTING IAW DWG:R57240425 AND EA:6-5710-T0302748.
